# SDR MWEA011144

- Difficulty date: August 22, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 47,529 hours, 34,910 cycles
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D9A
- Part serial: 667163
- Condition: Overtemp
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

ON TAKE OFF LEFT ENGINE REACHED 605-610 DEGREES CELSIUS AFTER V1, ABOUT 40 SECONDS AFTER TAKE OFF POWER WAS REDUCED TO BRING TEMP BACK TO 590 DEGREES CELSIUS AT A NORMAL CLIMB, POWER SETTING ENGINE TEMP WAS 545 DEGREES CELSIUS MCI TEMP 37 DEGREES CELSIUS EPR 1.91 AT TAKE OFF TIME. AT 10,000 FEET 250 KNOTS OUTSIDE AIR TEMPERATURE PLUS 20 DEGREES LEFT ENGINE TEMP 300 DEGREES CELSIUS RIGHT ENGINE 220 DEGREES CELSIUS. REMOVED AND REPLACED THE ENGINE
